Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Computer Science

Profile

Publication details for Professor Iain Stewart

Stewart, I.A. & Xiang, Y. (2010). One-to-many node-disjoint paths in (n,k)-star graphs. Discrete Applied Mathematics 158(1): 62-70.

Author(s) from Durham

Abstract

We present an algorithm which given a source node and a set of n−1 target nodes in the (n,k)-star graph Sn,k, where all nodes are distinct, builds a collection of n−1 node-disjoint paths, one from each target node to the source. The collection of paths output from the algorithm is such that each path has length at most 6k−7, and the algorithm has time complexity O(k2n2).